... been losing hair alot. Does it evenually stop? Please help.
I realize this answer is a bit late but may still help. If your hair loss was due to Acuutane then stopping Accutane should stop the hair loss (however in some cases it can persist). It'll take a bit of time to see if this side effect resolves. All the best.
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Has anyone experienced hair loss from taking Accutane? I was taking 20mg one time a day for 2 weeks?
Posted 30 May 2012 • 2 answers
Posted 29 Sep 2015 • 1 answer
Posted 7 Nov 2015 • 0 answers
Accutane - Hi, so I'm currently on 60mg a day, about 2-3 months ago I injured myself in the gym and?
Posted 17 Jan 2016 • 0 answers
Posted 20 Aug 2016 • 0 answers